# SDR QXEA200702031

- Difficulty date: December 25, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,171 hours, 33,535 cycles
- Engine: Pwa PW123D
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Drain Mast
- Condition: Frozen
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RDM - FLIGHT 2191 - ON SHUTDOWN AT THE GATE, RAMP NOTICED SMOKE FROM THE TOP OF NR 1 ENGINE.  MAINTENANCE CHECKED NACELLE AND ENGINE AREA AND FOUND NO SOURCE FOR THE SMOKE.  FOUND SOME ICE IN THE COWL DRAIN MAST AND THAWED OUT.  PERFORMED ENGINE RUNS AT TEMPERATURE AND SHUT DOWN WITH NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
